Liu Xiao-qing, Wu Sheng-chang. Spectral Method for Semilinear Parabolic Integrodifferential Equations[J]. Applied Mathematics and Mechanics, 1995, 16(2): 173-179.
Citation: Liu Xiao-qing, Wu Sheng-chang. Spectral Method for Semilinear Parabolic Integrodifferential Equations[J]. Applied Mathematics and Mechanics, 1995, 16(2): 173-179.

Spectral Method for Semilinear Parabolic Integrodifferential Equations

  • Received Date: 1994-02-07
  • Publish Date: 1995-02-15
  • Based on the discussion of the semi discretization of a parabolic equation with a semilinear memory term,an error estimate is derived for the fully discrete scheme with spectral method in space and the backward Euler method in time The trapezoidal rule is adopted.for the quadrature of the memory term and the quadrature error isestimated.
  • loading
  • [1]
    Yanik.E.G.and G.Fairweather,Finite element method for parabolic and hyperbolic partial integro-differential equations,Nonlinear Anal.,12(1988),785-80.
    [2]
    Canuto.C.et al.Spectral Method in Fluid Drnamics.Springer-Verlag(1987).
    [3]
    Sloan.I.H.and V.Thomee.Time discretization of an integro-differential equation of parabolic type.SIAM J.Numer.Anal.23(1986),1052-1061.
    [4]
    Le Roux.M-N.and V.Thomee.Numerical solution of semilinear integro-differential equations of parabolic type with nonsmooth data,SIAM J.Numer..Anal.,26(1989).1219-1309.
    [5]
    Gottlieb.D.Numerical analysis of spectral method,CBMS-NSF,Regional Conference Series in Applied Meth.26(1977).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1846) PDF downloads(482) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return